MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Urinary Frequency / Polyuria (2275); Polydipsia (2604); No Code Available (3191)
Date of Event 10/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: (b)(4)-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.(b)(4).Note: manufacturer contacted customer on (b)(4) 2017 in a follow-up call in order to ensure the customer's condition since the initial call; the customer's condition had improved and she did not currently have any diabetic symptoms.No medical intervention since the last call was reported.No additional blood tests were performed with the truemetrix meter.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Granddaughter is calling on behalf of the customer.The customer is concerned with tests results from results obtained of 516, 431, 338, 355 and 477 mg/dl.The customer's expected fasting blood glucose test result range is 100 - 200 mg/dl.At the time of the call, the customer reported symptoms of dry mouth, increased thirst and frequent urination.Customer declined the need for medical attention at the time of the call.During the call on (b)(6) 2017, a back to back blood test was performed by the customer fasting and produced test results of 533 mg/dl and 523 mg/dl using truemetrix meter.The product is stored according to specification in the dining room.The test strip lot manufacturer's expiration date is 12/26/2018 and open vial date at time of call is one week.The meter memory was reviewed for previous test result history: result 1 : 516 mg/dl date: (b)(6) 2017 time: 3:44pm fasting; result 2 : 431mg/dl date: (b)(6) 2017time: 12:14pm fasting; result 3 : 338mg/dl date: (b)(6) 2017time: 12:26pm fasting ; result 4 : 355mg/dl date: (b)(6) 2017time: 3:34pm fasting; result 5 : 477mg/dl date: (b)(6) 2017 time: 2:18pm fasting.Concerned with all results being high.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7010197
Report Number1000113657-2017-01919
Device Sequence Number1184757
Product Code NBW
UDI-Device Identifier00021292007065
UDI-Public(01)00021292007065
Combination Product (Y/N)N
Initial Reporter StateNY
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/26/2018
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2529
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2017
Initial Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1